# SDR ASAA2019021728211

- Difficulty date: February 17, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N516AS
- Make and model: Boeing 737890
- Aircraft serial: 39044
- Aircraft time: 38,680 hours, 11,699 cycles
- System (JASC): 3897 · Water/Waste System Wiring
- Part: Wire
- Part number: W5230051418
- Condition: Chafed
- Location: Cargo Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT ATTENDANTS REPORT NONE OF THE TOILETS WILL FLUSH. ATTEMPTED MULTIPLE TIMES. GROUNDED - YES. DIVERSION TIME 62 MINUTES. FOUND WIRE W5230-0514-18 BURNT IN TWO DUE TO CHAFFING AGAINST METAL FRAME. THE BURN SPOT WAS CLOSE TO D40152 J/P WHICH IS JUST FORWARD AND JUST A BIT LOWER LEVEL THAN THE BLOWER MOTOR. REPAIRED WIRE ALONG WITH ANOTHER WIRE THAT HAD DAMAGED INSULATION. OPS CHECK GOOD IAW AMM 38-32-00/501.
